# SDR AWXA200400241

- Difficulty date: March 3, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C2660117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A 2 INCH CRACK WAS FOUND AT RIVET HOLE ALONG LOWER AFT EDGE OF NR 6 SLAT, SPAR STA 597.  MAINTENANCE CUT OUT DAMAGE ON NR 6 SLAT AT SPAR STA 597; FABRICATED A FILLER & REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206 PG 216-219.
